# SDR 22AA20081203

- Difficulty date: December 31, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 81,747 hours, 26,411 cycles
- Engine: Pwa JT3D7
- Engine time: 59,400 hours, 19,758 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563883
- Part serial: 447
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LOG PAGE NR 128276.  NR 1 ENGINE WOULD NOT ACCELERATE TO TAKE-OFF POWER; REJECTED TAKE OFF AT 80 KTS. - RETURNED TO GATE.  FOUND NR 1 COMPRESSOR BLEED VALVE STUCK IN OPEN POSITION.  R&R NR 1 ENGINE COMP.  BLEED CONTROL VALVE IAW DC-8 M/M 75-30-3; OPS CHECK NORMAL IAW M/M 5-50-0 UNSCHEDULED MX CHECK, NO DEFECTS NOTED.
